arrow
Volume 12, Number 3
Previous Issue Next Issue

Jia-Chang Sun

J. Comp. Math., 12 (1994), pp. 195-202.

Preview Full PDF 2075 21621 Abstract

A.K. Yeyios & A. Psimarni

J. Comp. Math., 12 (1994), pp. 203-212.

Preview Full PDF 2067 21219 Abstract

Xing-Ye Yue

J. Comp. Math., 12 (1994), pp. 213-223.

Preview Full PDF 2186 21689 Abstract

Zhen Han & Long-Jun Shen

J. Comp. Math., 12 (1994), pp. 224-234.

Preview Full PDF 2065 20984 Abstract

Wang-Yao Li

J. Comp. Math., 12 (1994), pp. 235-238.

Preview Full PDF 2095 25637 Abstract

Ying-Guang Shi

J. Comp. Math., 12 (1994), pp. 239-247.

Preview Full PDF 2051 21089 Abstract

Jun-Bin Gao & T. M. Shih

J. Comp. Math., 12 (1994), pp. 248-258.

Preview Full PDF 2072 21473 Abstract

Yun-Qing Huang

J. Comp. Math., 12 (1994), pp. 259-264.

Preview Full PDF 2131 21259 Abstract

Zai-Jiu Shang

J. Comp. Math., 12 (1994), pp. 265-272.

Preview Full PDF 2068 20943 Abstract

Lucas Jódar, José luis Morera & Gregorio Rubio

J. Comp. Math., 12 (1994), pp. 273-290.

Preview Full PDF 2240 21443 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard